# SDR DHL200080237C

- Difficulty date: January 25, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT, FLOOR SUPPORT ANGLE CRACKED 6 INCHES AT STA 1300 FROM L-34 TO L-36.  REMOVED AFFECTED AREA, FABRICATED AND INSTALLED DOUBLER ON FLOOR SUPPORT ANGLE IAW SRM 53-2-0 PG 10-12, FIG 2A AND 2B.  REF: N/R 5580.
